Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Zoloft

Hello I have been on Zoloft for over five years- and have gained 30 pounds my doctor keeps telling me its not because of Zoloft I disagree.  

Also I have tried to go off of Zoloft 3 times and was not successful the withdrawls are horrible and I cannot handle the way I feel so I go back on it any suggestions   - I feel I will be on this drug the rest of my life
1 Responses
Avatar universal
I agree with you that zoloft does make a person gain weight because i have taken zoloft. Not only did Zoloft cause me to gain weight, but it also did nothing for me but make me a zombie. As for getting off of the medicine, it should be done ( as with any medication) carefully and gradually. I think mabey you should try another doctor. As for me, i am now taking lexapro and it seems to help some with depression, i have taken it now for 2 years and have not experienced any weight gain from the medicine.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.